# SDR C2XA05IA064

- Difficulty date: April 27, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 16,569 hours, 14,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL ON TAKEOFF AND A WEIGHT ON WHEEL FAILURE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RELAYS K0453 & K0352, OPERATIONALLY CHECKED WITH NO DEFECTS, THE AIRCRAFT WAS SATISFACTORILY TEST FLOWN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  BOTH RELAYS ARE THE SAME PART NUMBER, NOT SERIALIZED, AND NO TIMES ARE AVAILABLE.
